MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ALLURA XPER FD20/20 OR TABLE
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was unable to boot up.The device was outside of clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system onsite and confirmed that the system was unable to boot up.Upon functional testing, the fse found that the host pc failed to turn on.Upon further checking, the fse confirmed that the mainboard bios battery was defective.To resolve the reported issue, the fse replaced the mainboard bios battery.After replacement, the system was returned to use in good working order.The codes were updated based on the investigation outcome.Evaluation method code was corrected.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key21067463
Report Number3003768277-2025-000060
Device Sequence Number8484736
Product Code OWB
UDI-Device Identifier00884838054271
UDI-Public(01)00884838054271
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20/20 OR TABLE
Device Catalogue Number722039
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown